The Fermi surface for the discretized Maxwell equations
Journées équations aux dérivées partielles (1991), article no. 11, 6 p.
@article{JEDP_1991____A11_0,
     author = {B\"attig, Daniel and Guillot, Jean-Claude},
     title = {The Fermi surface for the discretized Maxwell equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1991},
     zbl = {0752.35071},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1991____A11_0}
}
Bättig, Daniel; Guillot, Jean-Claude. The Fermi surface for the discretized Maxwell equations. Journées équations aux dérivées partielles (1991), article  no. 11, 6 p. http://www.numdam.org/item/JEDP_1991____A11_0/

[B1] Bättig, D. A toroidal compactification of the complex Fermi surface. Preprint 1990.

[B2] Bättig, D. A toroidal compactification of the two dimensional Bloch variety. Thesis, ETH Zürich 1988.

[GKT] Gieseker, D; Knörrer, H; Trubowitz, E. The geometry of algebraic Fermi curves. To appear. | Zbl 0778.14011

[I] Ikebe, T. Remarks on non-elliptic stationary wavez propagation problems. Japan J. Math. Vol 6, No 2, 1980. | MR 82j:35117 | Zbl 0539.35010

[K] Kappeler, T. On isospectral potentials on a discrete lattice II. To appear in Adv. in Appl. Math. | Zbl 0675.35023

[KT] Knörrer, H; Trubowitz, E. A directional compactification of the complex Bloch variety. Comm. Math. Helv. 65 (1990) 114-149. | MR 91k:58134 | Zbl 0723.32006

[P] Peters, C. Algebraic Fermi curves (after Gieseker, Knörrer, Trubowitz). Sém. Bourbaki 19891990 No 723. | Numdam | Zbl 0749.14027